×

zbMATH — the first resource for mathematics

Counting rooted maps by genus. I. (English) Zbl 0228.05108

MSC:
05C30 Enumeration in graph theory
05C10 Planar graphs; geometric and topological aspects of graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brown, W.G, Enumerative problems of linear graph theory, () · Zbl 0155.31802
[2] Brown, W.G, On the enumeration of non-planar maps, Mem. amer. math. soc., No. 65, (1966) · Zbl 0149.21201
[3] Brown, W.G; Tutte, W.T, On the enumeration of the rooted non-separable planar maps, Canad. J. math., 16, 572-577, (1964) · Zbl 0119.38804
[4] Cairns, S.S, Introductory topology, (1961), Ronald Press New York · Zbl 0098.14504
[5] Cori, R, Graphes planaires et systèmes de parenthèses, (1969), Centre National de la Recherche Scientifique, Institut Blaise Pascal
[6] Edmonds, J.R, A combinatorial representation for oriented polyhedral surfaces, ()
[7] Edmonds, J.R, A combinatorial representation for polyhedral surfaces, Notices amer. math. soc., 7, 646, (1960)
[8] Harary, F; Tutte, W.T, On the order of the group of a planar map, J. combinatorial theory, 1, 394-395, (1966) · Zbl 0145.20602
[9] Jacques, A, Constellations et propriétés algébriques des graphes topologiques, () · Zbl 0213.25901
[10] Jacques, A, Sur le genre d’une paire de substitutions, C. R. acad sci. Paris, 267, 625-627, (1968) · Zbl 0187.20902
[11] \scA. Lehman, Maps an their encoding, unpublished communication.
[12] Riordan, J, An introduction to combinatorial analysis, (1958), Wiley New York · Zbl 0078.00805
[13] Tutte, W.T, A census of slicings, Canad. J. math., 14, 708-722, (1962) · Zbl 0111.35202
[14] Tutte, W.T, A census of planar maps, Canad. J. math., 15, 249-271, (1963) · Zbl 0115.17305
[15] Tutte, W.T, On the enumeration of planar maps, Bull. amer. math. soc., 74, 64-74, (1968) · Zbl 0157.31101
[16] Walsh, T.R.S, Combinatorial enumeration of non-planar maps, () · Zbl 0443.05050
[17] Wielandt, H, Finite permutation groups, (1964), Academic Press New York · Zbl 0138.02501
[18] Youngs, J.W.T, Minimal imbeddings and the genus of a graph, J. math. mech., 12, No. 2, (1963) · Zbl 0109.41701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.